# SDR SWIA200819792

- Difficulty date: June 19, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 35,702 hours, 29,625 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND AND RECEIVED A GEAR DISAGREE MESSAGE.  RECYCLED GEAR HANDLE AND THE NOSE GEAR EXTENDED CORRECTLY.  (FLIGHT NR 4048) INSPECTED AND SWUNG GEAR SEVERAL TIMES IAW MM 32-30-00. NO DEFECTS NOTED AT THIS TIME.
